Boundaries of variation of the degree of polynomial solutions of algebraic differential equations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2010-2012
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a20,
author = {A. A. Krushelnitsky},
title = {Boundaries of variation of the degree of polynomial solutions of algebraic differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2010--2012},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a20/}
}
TY - JOUR AU - A. A. Krushelnitsky TI - Boundaries of variation of the degree of polynomial solutions of algebraic differential equations JO - Differencialʹnye uravneniâ PY - 1988 SP - 2010 EP - 2012 VL - 24 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_11_a20/ LA - ru ID - DE_1988_24_11_a20 ER -
A. A. Krushelnitsky. Boundaries of variation of the degree of polynomial solutions of algebraic differential equations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2010-2012. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a20/